×

zbMATH — the first resource for mathematics

Derivation of theorems on dynamic properties with vector-valued Ljapunov functions for differential equations with perturbations. (English. Russian original) Zbl 0485.34034
Sov. Math., Dokl. 22, 710-715 (1980); translation from Dokl. Akad. Nauk SSSR 255, 521-525 (1980).
MSC:
34D20 Stability of solutions to ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
37-XX Dynamical systems and ergodic theory
34D10 Perturbations of ordinary differential equations
PDF BibTeX XML Cite